# SDR SWAA2021120742769

- Difficulty date: November 11, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 58,865 hours, 34,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL WEB LOCATED BS 500B TO 500C AT LEVEL STR 25R FWD CARGO.  REPLACED WEB INTERCOSTAL IAW SRM 51-40-02 AND SRM 51-10-02 DWG 143A7505 SHEET 6 REV D.
